# SDR DALA2024010500204

- Difficulty date: April 26, 2019
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,324 hours, 31,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AFT OF R1 DOOR. CUTOUT DAMAGED SECTION OF SKIN APPROX. 3" X 7.4" PER B717 SRM 53-03-01-2R-1 REPAIR 1. CUTOUT CONTAINMENT ACCOMPLISHED PER NDTSPM 06-10-01.001 QC2018. FABRICATED & ROLLED NEW DOUBLER. COUNTERSUNK, DEBURRED, TREATED, & PRIMED ALL REPAIR PARTS. INSTALLED FINGER DOUBLERS & COMPLETE REPAIR PER BOEING 717 SRM 53-03-01-2R-1 REPAIR 1 REFERENCE FIG 202 & 203 AND ERA 567881-14 REV A. SPRAY CORROSION PROTECTION ON THE INSIDE OF THE REPAIR, AND COMPLETED INSTALLED GALLEY, PAINTED OUTSIDE OF THE REPAIR PER PRI 567881-14 REV A. JOB COMPLETE. OK FOR SERVICE. (LP #0526484)
